Notes About a New Metric on the Cotangent Bundle


OCAK F.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.12, no.2, pp.241-249, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2019
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.241-249

Abstract

In this article, we construct a new metric (sic) = (R)del + Sigma(m)(i.j=1) a(ji)delta p(j)delta(pi) in the cotangent bundle, where (R)del is the Riemannian extension and a(ji) is a symmetric (2,0)-tensor field on a differentiable manifold.